# SDR SIMA20130131015

- Difficulty date: January 31, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,734 hours, 29,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 8 CONNECTOR WIRES ON AIRCRAFT SIDE CUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP NR 8 WIRES IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
